MathSciNet Relay Station
MathSciNet bibliographic data
MR711440 (85e:35081) 35L70
Sideris, Thomas C. Global behavior of solutions to nonlinear wave equations in three dimensions. Comm. Partial Differential Equations 8 (1983), no. 12, 1291–1323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement